Eigenvalue Problem with Moving Discontinuity Points

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 9, Issue 2

Abstract

In this paper, we present a Sturm Liouville problem which has discontinuities in the neighborhood of the midpoint of an interval. Also the problem contains an eigenparameter in one of the boundary conditions. We derive operator theoretic formulation in suitable Hilbert space, give some properties of the eigenvalues and obtain asymptotic formulas for the eigenvalues and the corresponding eigenfunctions.

Authors and Affiliations

Fatma Hira, Nihat Altinisik

Keywords

Related Articles

Oscillatory and Asymptotic Behavior of Second Order Neutral Difference Equations with Maxima

In this paper, we deal with the oscillatory and asymptotic behavior of second order neutral difference equations with maxima of the form† (an∆ (xn + pnxn−k)) + qn max [n−m,n] x α s = 0, n ∈ N...

Characterization of Exponential and Power Function Distributions Using sth Truncated Moments of Order Statistics

Characterization results have great importance in statistics and probability applications. New characterizations of Exponential and Power Function distributions are presented using the sth conditional expectation of orde...

Approximation to the Mean and Variance of the Modified Moments Estimator of the Shape Parameter of Weibull Distribution

In this paper we consider the Weibull distribution of two parameters , since has been widely used as a model in many areas of applications. Properties of the distribution are introduced . Estimation of the distribution p...

Spectra of some Operations on Graphs

In this paper, we consider a finite undirected and connected simple graph G(E, V) with vertex set V(G) and edge set E(G).We introduced a new computes the spectra of some operations on simple graphs [union of disjoin...

For some boundary Value Problems in Distributions

In this paper we give a result concerning convergent sequences of functions that give convergent sequence of distributions in  and find the analytic representation of the distribution obtained by their boundary valu...

Download PDF file
  • EP ID EP651378
  • DOI 10.24297/jam.v9i2.2416
  • Views 167
  • Downloads 0

How To Cite

Fatma Hira, Nihat Altinisik (2014). Eigenvalue Problem with Moving Discontinuity Points. JOURNAL OF ADVANCES IN MATHEMATICS, 9(2), 2000-2010. https://europub.co.uk./articles/-A-651378